Picture of mobile phone running fintech app

Fintech: Open Access research exploring new frontiers in financial technology

Strathprints makes available Open Access scholarly outputs by the Department of Accounting & Finance at Strathclyde. Particular research specialisms include financial risk management and investment strategies.

The Department also hosts the Centre for Financial Regulation and Innovation (CeFRI), demonstrating research expertise in fintech and capital markets. It also aims to provide a strategic link between academia, policy-makers, regulators and other financial industry participants.

Explore all Strathclyde Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Barrenechea, Gabriel and Knobloch, Petr (2017) Analysis of a group finite element formulation. Applied Numerical Mathematics, 118. pp. 238-248. ISSN 0168-9274

Guo, Qian and Liu, Wei and Mao, Xuerong and Yue, Rongxian (2017) The partially truncated Euler-Maruyama method and its stability and boundedness. Applied Numerical Mathematics. ISSN 0168-9274 (In Press)

Araya, Rodolfo and Barrenechea, Gabriel R. and Franca, Leopoldo P. and Valentin, Frédéric (2009) Stabilization arising from PGEM : a review and further developments. Applied Numerical Mathematics, 59 (9). pp. 2065-2081. ISSN 0168-9274

Davies, P.J. and Duncan, D.B. and Zubik-Kowal, B. (2005) The stability of numerical approximations of the time domain current induced on thin wire and strip antennas. Applied Numerical Mathematics, 55 (1). pp. 48-68.

Strømmen Melbø, A.H. and Higham, D.J. (2004) Numerical simulation of a linear stochastic oscillator with additive noise. Applied Numerical Mathematics, 51 (1). pp. 89-99. ISSN 0168-9274

Beckett, G. and Mackenzie, J.A. (2001) Uniformly convergent high order finite element solutions of a singularly perturbed reaction-diffusion equation using mesh equidistribution. Applied Numerical Mathematics, 39 (1). pp. 31-45. ISSN 0168-9274

Aves, M.A. and Davies, P.J. and Higham, D.J. (2000) The effect of quadrature on the dynamics of a discretised nonlinear integro-differential equation. Applied Numerical Mathematics, 32 (1). pp. 1-20. ISSN 0168-9274

Higham, D.J. and Sardar, T. (1997) Dynamics of constant and variable stepsize methods for a nonlinear population model with delay. Applied Numerical Mathematics, 24 (2-3). pp. 425-438. ISSN 0168-9274

Higham, D.J. (1997) Regular Runge-Kutta pairs. Applied Numerical Mathematics, 25. pp. 229-241. ISSN 0168-9274

Higham, D.J. (1996) Runge-Kutta type methods for orthogonal integration. Applied Numerical Mathematics, 22. pp. 217-223. ISSN 0168-9274

Higham, D.J. and Sardar, T. (1995) Existence and stability of fixed points for a discretised nonlinear reaction-diffusion equation with delay. Applied Numerical Mathematics, 18 (1-3). pp. 155-173. ISSN 0168-9274

Higham, D.J. (1993) Error control for initial value problems with discontinuities and delays. Applied Numerical Mathematics, 12 (4). pp. 315-330. ISSN 0168-9274

This list was generated on Sun Mar 18 00:20:11 2018 GMT.